# SDR VNAA2019122641104

- Difficulty date: December 24, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N248PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7925
- Aircraft time: 36,949 hours, 36,819 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Control Unit
- Part number: 20035008067
- Part serial: A2652
- Condition: Failed
- Location: Bleed Sys
- Part time: 36,949 hours, 36,819 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT CREW RECIEVED A RH 14TH STAGE DUCT RED WARNING MESSAGE. CREW FOLLOW QRH AND REDUCE POWER TO IDLE AND RESET. MESSAGE CLEARED. FLIGHT CONTINUED TOWARDS CLT. NEARING CLT SAME WARNING APPEARED AGAIN. CREW FOLLOW QRH AND DECLARED AN EMERGENCY BUT DID NOT BRACE. FLIGHT LANDED NORMALLY. REPLACED BLEED LEAK CONTROL UNIT. OPS CHECK GOOD.
